Alert archive / Minnesota / River Flood Warnings in 2013
River Flood Warning 64, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 23, 2013, 7:50 AM CDT for Fillmore County, Houston County, Minnesota. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2013, 7:50 AM CDT (12:50 UTC)
- Expired
- Jun 24, 2013, 4:00 PM CDT
- In force
- 32 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fillmore County, MN, Houston County, MN
The radar
The La Crosse radar (KARX), 67 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Branch Root River at Lanesboro (LNSM5).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05384120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
965 WGUS43 KARX 231250 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 750 AM CDT SUN JUN 23 2013 .A FLOOD WARNING FOR THE ROOT RIVER AT LANESBORO. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC045-055-240050- /O.NEW.KARX.FL.W.0064.130623T1250Z-130624T2100Z/ /LNSM5.1.ER.130623T1149Z.130623T1800Z.130624T0300Z.NO/ 750 AM CDT SUN JUN 23 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE SOUTH BRANCH ROOT RIVER AT LANESBORO. * UNTIL MONDAY AFTERNOON. * AT 7:30 AM SUNDAY THE STAGE WAS 12.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY TODAY. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 12.0 FEET...THE RIVER BEGINS TO OVERFLOW THE LEFT BANK DOWNSTREAM FROM THE FOOT BRIDGE WHERE THE GAGE IS LOCATED. && LAT...LON 4370 9206 4375 9197 4373 9195 4370 9198 4369 9202 $$
2 follow-up statements
430 WGUS83 KARX 231444 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 944 AM CDT SUN JUN 23 2013 .THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER AT LANESBORO. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC045-055-240544- /O.EXT.KARX.FL.W.0064.000000T0000Z-130625T0130Z/ /LNSM5.1.ER.130623T1149Z.130623T1800Z.130624T0730Z.NO/ 944 AM CDT SUN JUN 23 2013 THE FLOOD WARNING CONTINUES FOR THE SOUTH BRANCH ROOT RIVER AT LANESBORO. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM SUNDAY THE STAGE WAS 13.5 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET BY TODAY. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 12.0 FEET...THE RIVER BEGINS TO OVERFLOW THE LEFT BANK DOWNSTREAM FROM THE FOOT BRIDGE WHERE THE GAGE IS LOCATED. && LAT...LON 4370 9206 4375 9197 4373 9195 4370 9198 4369 9202 $$
424 WGUS83 KARX 231948 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 248 PM CDT SUN JUN 23 2013 .EXCESSIVE RAINFALL LAST NIGHT AND OVER THE PAST FEW DAYS WILL CONTINUE MINOR TO MAJOR FLOODING ACROSS PARTS OF THE AREA. AT DORCHESTER...NEAR RECORD CRESTS ARE EXPECTED. OTHER SITES WILL CONTINUE TO RISE THIS EVENING AND TOMORROW. AT LANESBORO ON THE ROOT RIVER...THE STAGE HAS FALLEN BELOW FLOOD STAGE. ADDITIONAL RAINFALL MONDAY NIGHT INTO TUESDAY COULD RESULT IN ANOTHER RISE TO FLOOD STAGE HOWEVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC055-241048- /O.EXT.KARX.FL.W.0060.130623T2125Z-130626T0000Z/ /HOUM5.1.ER.130623T2125Z.130624T0600Z.130625T0600Z.NO/ 248 PM CDT SUN JUN 23 2013 THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER NEAR HOUSTON. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:45 PM SUNDAY THE STAGE WAS 14.2 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO NEAR 16.2 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. && LAT...LON 4382 9173 4379 9145 4376 9145 4375 9167 4378 9173 $$ MNC045-055-232018- /O.CAN.KARX.FL.W.0064.000000T0000Z-130625T0130Z/ /LNSM5.1.ER.130623T1149Z.130623T1545Z.130623T1844Z.NO/ 248 PM CDT SUN JUN 23 2013 THE FLOOD WARNING IS CANCELLED FOR THE SOUTH BRANCH ROOT RIVER AT LANESBORO. * AT 2:30 PM SUNDAY THE STAGE WAS 11.5 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL THROUGH MONDAY MORNING. $$ IAC191-241047- /O.EXT.KARX.FL.W.0063.130623T2109Z-130624T2112Z/ /DEHI4.1.ER.130623T2109Z.130624T0000Z.130624T0312Z.NO/ 248 PM CDT SUN JUN 23 2013 THE FLOOD WARNING CONTINUES FOR THE UPPER IOWA RIVER AT DECORAH. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1:45 PM SUNDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO NEAR 12.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 12.0 FEET...RESIDENTIAL AREAS ARE THREATENED ON THE WEST EDGE OF DECORAH JUST BEFORE THE LEVEE PROTECTING THE TOWN BEGINS. SOME AGRICULTURAL FLOODING MAY ALSO OCCUR. && LAT...LON 4334 9161 4339 9161 4340 9182 4338 9190 4325 9182 $$ IAC005-241047- /O.EXT.KARX.FL.W.0049.000000T0000Z-130626T1800Z/ /DCHI4.3.ER.130622T1040Z.130624T0000Z.130626T0000Z.NR/ 248 PM CDT SUN JUN 23 2013 THE FLOOD WARNING CONTINUES FOR THE UPPER IOWA RIVER AT DORCHESTER HWY 76. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM SUNDAY THE STAGE WAS 19.8 FEET. * FLOOD STAGE IS 14.0 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY THIS EVENING. REMAIN ABOVE 19 FT THROUGH MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING. && LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 23, 5:50 AM CDT, 2 hours earlier.
Area forecast discussion, Jun 23, 5:50 AM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
550 AM CDT SUN JUN 23 2013
.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 346 AM CDT SUN JUN 23 2013
MAIN FORECAST CONCERNS THIS PACKAGE...SHRA/TSRA/HEAVY RAINS/SEVERE
THREAT THROUGH THE PERIOD...TEMPERATURES.
DATA ANALYSIS AT 06Z HAD LOW PRESSURE OVER EASTERN CO/WESTERN KS
WITH A TROUGH NORTHEAST TO NEAR THE DAKOTAS/MN BORDER. A COUPLE OF
BOUNDARIES/WEAKER TROUGHS EXTENDED EAST-WEST ACROSS NORTHERN IA AND
WI/IL BORDER AND FROM NEAR KFSD TO NORTHWEST WI. THESE LAST TWO
LIKELY ARTIFACTS OF BOTH ONGOING CONVECTION AND THAT FROM LAST
NIGHT. LOW LEVEL JET/MOISTURE TRANSPORT/THETA-E CONVERGENCE
IMPINGING ON THE NORTHERN IA BOUNDARY PRODUCING ANOTHER ROUND OF
HEAVY RAIN PRODUCING TSRA ACROSS EASTERN SD TO SOUTHERN WI.
DANGEROUS FLASH FLOODING OCCURRING OVER FAR NORTHEAST IA AND FAR
SOUTHWEST WI WHERE HEAVY RAINS HAVE FALLEN FOR THE SECOND STRAIGHT
NIGHT.
NO LARGE...GLARING ERRORS NOTED WITH 23.00Z MODEL INITIALIZATIONS...
THOUGH PLENTY OF SMALLER/MESO-SCALE DIFFERENCES IN THE 850-500MB
FIELDS. MUCH MORE THAN ONE WOULD LIKE TO SEE WHEN THE FCST AND
SENSIBLE WEATHER OUTCOMES ARE KEYED TO THE SMALL SCALE FEATURES.
DPROG/DT OF 500MB HGTS AT 23.00Z SHOWED THE MODEL RUNS OF 21.00Z
AND 22.00Z VERIFIED WELL ACROSS NOAM/EASTERN PAC...AT LEAST WITH
THE LARGER SCALE FEATURES. ALL EARLIER RUNS LOOKED TOO WEAK WITH
THE SHORTWAVE FEATURES IN THE SOUTHWEST FLOW FROM MN/WI TO TX/CO.
EVEN WITH SOME DIFFERENCES AT THE START...AT LEAST AT 500MB MODELS
QUITE SIMILAR FOR TODAY/TONIGHT AS THE TROUGH EXITING THE NORTHERN
ROCKIES LIFTS NORTHEAST INTO MAN/WESTERN ONT. SOME DIFFERENCES WITH
THE TROUGH/LOW AT 12Z MON ONCE IT IS IN MAN/ONT BUT THIS WELL NORTH
OF THE FCST AREA. MODELS SURPRISINGLY SIMILAR WITH A SMALL SOUTHWEST
FLOW SHORTWAVE TO BE APPROACHING/CROSSING THE AREA MONDAY. CHECK OF
OBS VS. MODEL DATA AT 06Z SHOWED MOST WERE A BIT WEAK WITH A WAVE
OF LOW PRESSURE OVER NORTHEAST NEB AND THE BOUNDARY ACROSS NORTHERN
IA. MOST WERE STRUGGLING A BIT WITH SFC DEW POINTS IN THE MOISTURE
PLUME OVER THE MID/UPPER MS VALLEY. PER WV IMAGERY AND REGIONAL
RADAR REFLECTIVITY...ECMWF LOOKED A LITTLE BETTER WITH THE
SHORTWAVE DETAILS ACROSS THE CENTRAL CONUS. MODELS AGAIN GENERALLY
STRUGGLING WITH THE 00-06Z PRECIP ACROSS THE REGION. SOME BETTER IN
AREAS THAN OTHERS BUT OVERALL NO ONE MODEL LOOKED BETTER THAN THE
OTHERS. FAVORED A MODEL/ENSEMBLE CONSENSUS HEADED BY THE LOCAL
REGIONAL WRF MODELS...WHICH WERE BETTER AT DEPICTING THE CONVECTION
ACROSS THE AREA THRU THE EVENING HOURS. WITH THE MESO-SCALE DETAIL
DIFFERENCES...SHORT-TERM FCST CONFIDENCE NEAR TO BELOW AVERAGE THIS
CYCLE.
PER THE MODEL CONSENSUS...FORCING FOR CONVECTION OVER THE AREA EARLY
THIS MORNING LOOKS TO WANE AS THE SD SHORTWAVE LIFTS INTO MN. THIS
INCREASES THE MID LEVEL FLOW AND TAKES MORE OF THE MOISTURE TRANSPORT
WITH IT...PASSING NORTHWEST OF THE FCST AREA. ANY BREAK FROM THE
CONVECTION THEN LOOKS TO BE SHORT LIVED. AS THE MAIN SHORTWAVE LIFTS
ACROSS THE DAKOTAS TODAY IT PUSHES THE SFC-700MB TROUGH BACK TO THE
EAST/SOUTH ALONG WITH THE LOW LEVEL JET/MOISTURE TRANSPORT/THETA-E
CONVERGENCE. AS THIS TROUGHING APPROACHES SHRA/TSRA EXPECTED TO
DEVELOP ALONG IT THEN MOVE ACROSS THE FCST AREA DURING THE LATE
AFTERNOON/EVENING HOURS. PW VALUES REMAIN IN THE 1.5 TO 2 INCH
RANGE AND WARM CLOUD DEPTH OF 3.5 TO 4KM...ANY TSRA WILL ONCE AGAIN
BE EFFICIENT RAIN PRODUCERS WITH THE THREAT OF MORE HEAVY RAINS
ACROSS THE FCST AREA. GIVEN THE PAST 2 NIGHTS OF HEAVY RAINS AND NO
ROOM TO PUT ANY MORE WATER...WILL ISSUE A FLASH FLOOD WATCH FOR ALL
BUT CLARK/TAYLOR COUNTIES FROM 3 PM THIS AFTERNOON TO 7 AM MON
MORNING. TRENDED RAIN CHANCES TOWARD 70 PERCENT WITH THE APPROACH/
PASSAGE OF THE SFC/LOW LEVEL TROUGH THIS AFTERNOON/EVENING.
ML CAPES IN THE 2K-3K RANGE THIS AFTERNOON HOWEVER MOST OF THE SHEAR
IS IN THE 0-3KM LAYER AT 15-30KTS. THIS WITH THE APPROACHING
TROUGH/FRONT...FAVORABLE FORCING AND LOWER LEVEL WIND SHEAR FOR
LINEAR CONVECTIVE SYSTEMS AND BOWING SEGMENTS FOR A DAMAGING WIND
THREAT WITH MORE ORGANIZED TSRA. SEE SWODY1 FOR MORE DETAILS.
APPEARS TO BE ANOTHER BREAK LATER TONIGHT/MON MORNING WITH THE MAIN
FORCING/LIFT AND MOISTURE TRANSPORT PUSHED EAST/SOUTH OF THE AREA...
BUT NOT BY FAR. IF MODEL CONSENSUS IS CORRECT WITH ANOTHER
SOUTHWEST FLOW SHORTWAVE TO MOVE INTO THE REGION MON...LOW LEVEL
JET/MOISTURE TRANSPORT/THETA-E CONVERGENCE ARE AGAIN POINTED AT THE
FCST AREA FOR MON AFTERNOON/EVENING. THIS WITH ML CAPES OF 2K TO 4K
J/KG AND PW VALUES OF 1.5 TO 2 INCHES IN THE INFLOW AIRMASS. RAISED
SHRA/TSRA CHANCES FOR MON AFTERNOON BUT MORE OF THIS MAY BE INTO
MONDAY EVENING/NIGHT. THE WAY THINGS HAVE BEEN GOING...ITS LIKELY
ANOTHER FLASH FLOOD WATCH WILL BE NEEDED FOR MON NIGHT.
USED A MODEL/ENSEMBLE CONSENSUS FOR HIGHS/LOWS TODAY THRU MON.
.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 346 AM CDT SUN JUN 23 2013
MODEL CONSENSUS TREND FOR MON NIGHT THRU TUE NIGHT IS STRONGER WITH
ANOTHER SHORTWAVE TROUGH TO COME OUT OF THE ROCKIES MON NIGHT AND
END UP OVER THE UPPER MIDWEST BY WED MORNING. HOWEVER RUN-TO-RUN
CONSISTENCY ON THIS FEATURE NOT THAT GOOD. FCST CONFIDENCE IN THIS
PERIOD AVERAGE.
MON NIGHT THRU TUE NIGHT LOOKS LIKE A CONTINUATION OF THE UNSETTLED/
WET STRETCH OF DAYS. THE VERY MOIST AND UNSTABLE AIRMASS WILL
REMAIN IN PLACE OVER THE REGION THRU TUE NIGHT. THIS AS MORE
SHORTWAVE ENERGY RIPPLES THRU THE FLOW AND ACROSS THE REGION AND
ONE OR MORE FRONTAL BOUNDARY NEAR OR MOVING ACROSS THE FCST AREA.
COMPLEX OF SHRA/TSRA INITIATED MON AFTERNOON EXPECTED TO BE MOVING
ACROSS THE REGION MON NIGHT. AFTER THIS ONE CLEARS THE AREA/
DIMINISHES TUE MORNING...ATMOSPHERE LOOKS TO QUICKLY RELOAD. WITH THE
APPROACH OF ANOTHER SHORTWAVE AND AN INCREASING LOW LEVEL JET AND
MOISTURE TRANSPORT TOWARD THE AREA...YET ANOTHER CONVECTIVE COMPLEX
WITH THE THREAT OF MORE HEAVY RAINS LOOKS TO DEVELOP MOVE ACROSS
SOME PORTION OF IA/MN/WI. DIFFERENCES IN THE DETAILS BY TUE/TUE
NIGHT SO PLENTY OF UNCERTAINTY ON WHERE THE GREATEST HEAVY RAIN
THREAT WOULD BE. DUE TO THE CONVECTION UNKNOWNS...FOR NOW USED THE
MODEL/ENSEMBLE CONSENSUS OF LOWS/HIGHS MON NIGHT THRU TUE NIGHT.
MEDIUM RANGE MODEL RUNS OF 23.00Z CONTINUE TO SHOW A PATTERN
TRANSITION IN THE WED-SAT PERIOD. INCREASING SIGNAL FOR RIDGING TO
BUILD OVER THE WESTERN CONUS WITH DOWNSTREAM NORTHWEST FLOW
DEVELOPING OVER THE UPPER MIDWEST. GIVEN DECENT BETWEEN MODEL AND
RUN-TO-RUN CONSISTENCY...FCST CONFIDENCE IN THE DAY 4-7 PERIOD
AVERAGE TO GOOD THIS CYCLE.
WED-SAT TRENDING TO BE A DRIER/COOLER PERIOD AS THE FLOW TRANSITIONS
TO THE NORTHWEST. APPEARS TUE NIGHT/WED MORNING MAY BE THE LAST OF
THE CONVECTIVE COMPLEX/HEAVY RAIN THREATS. FLOW BECOMES BRIEFLY
WESTERLY/ZONAL WED WITH THE MID LEVEL TROUGH AND SFC LOW MOVING EAST
OF THE REGION. THIS CHANGE PUSHES THE VERY MOIST AIRMASS OUT OF THE
AREA. SHRA/TSRA STILL POSSIBLE WED INTO THU NIGHT WITH PASSAGE OF
THE SFC LOW WED THEN WEAK NORTHWEST FLOW SHORTWAVES WED NIGHT INTO
SAT. ANY OF THESE SHRA/TSRA THESE WOULD BE MUCH MORE SCATTERED IN
COVERAGE /ESPECIALLY BY THU/...HAVE LESS MOISTURE/INSTABILITY
TO WORK WITH AND BE MORE DIURNALLY DRIVEN. SMALLER MODEL CONSENSUS
SHRA/TSRA CHANCES FOR MUCH OF THE WED-SAT PERIOD LOOK REASONABLE
AT THIS TIME. MODEL/ENSEMBLE CONSENSUS HIGHS/LOWS FOR THIS PERIOD
LOOK GOOD AS WELL.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 549 AM CDT SUN JUN 23 2013
A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE TAF SITES
THIS MORNING...IMPACTING KRST IN THE 12-14Z TIMEFRAME...THEN
MARCHING EAST AND IMPACTING KLSE IN THE 14-16Z TIMEFRAME. THE
STORMS WILL BRING OCCASIONAL CLOUD TO GROUND LIGHTNING TO THE TAF
SITES ALONG WITH WIND GUSTS AROUND 30 KTS. THERE WILL BE A BRIEF
BREAK IN THE SHOWER AND THUNDERSTORM ACTIVITY LATE THIS MORNING
THEN MORE STORMS WILL FIRE THIS AFTERNOON. PLAN ON STORMS
REDEVELOPING ACROSS THE AREA BETWEEN 18 AND 20 Z. MVFR CONDITIONS
ARE POSSIBLE IN THE HEAVIER THUNDERSTORMS. ALSO...SOME OF THE
STORMS MAY PRODUCE HEAVY RAIN...LARGE HAIL...AND GUSTY WINDS THIS
AFTERNOON INTO THIS EVENING.
&&
.HYDROLOGY...
ISSUED AT 346 AM CDT SUN JUN 23 2013
FLOODING AND FLASH FLOODING ONGOING ACROSS PORTIONS OF THE FCST
AREA THIS MORNING...ALONG THE MN/IA BORDER INTO FAR SOUTHWEST
WI. THIS BEING COVERED BY FLASH FLOOD AND AREAL FLOOD WARNINGS.
DUE TO THE RECENT RAINS OF THE PAST FEW DAYS...SATURATED SOILS AND
THE THREAT FOR ANOTHER ROUND OF 1/2 TO 1 INCH OF RAIN...LOCALLY 2
INCHES OR MORE IN REPEATING TSRA LATER THIS AFTERNOON AND TONIGHT
WITH THE APPROACH OF THE SFC THRU MID LEVEL TROUGH...WILL ISSUE A
FLASH FLOOD WATCH FROM 3 PM THIS AFTERNOON TO 7 AM MONDAY.
TRIBUTARY RIVERS LIKE THE KICAKPOO...BLACK...UPPER IOWA AND TURKEY
RIVERS CONTINUE TO RISE AND REACH FLOOD STAGE AS WELL. ADDITIONAL
HEAVY RAINS AND HIGH RUNOFF PERCENTAGES WILL ONLY CREATE MORE
PROBLEMS WITH THESE LARGER RIVERS...ESPECIALLY AS THIS PERIOD OF
STORMY WEATHER AND THREAT OF MORE ROUNDS OF HEAVY RAINS CONTINUES.
IN ADDITION TO THE SHORT TERM WATER CONCERNS...THERE IS A RIVER
FLOOD WATCH FOR THE MISSISSIPPI AT WABASHA...WINONA...AND LA CROSSE.
WATER FROM THE TRIBUTARY RIVERS...AND RIVERS NORTH OF THE FCST AREA
WILL EVENTUALLY MAKE ITS WAY INTO THE MS RIVER...WITH THE MS RIVER
AT THESE LOCATIONS EXPECTED TO RISE ABOVE FLOOD STAGE AROUND OR
AFTER THE 1ST OF JULY.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 3 PM CDT THIS AFTERNOON THROUGH MONDAY
MORNING FOR WIZ032>034-041>044-053>055-061.
MN...FLASH FLOOD WATCH FROM 3 PM CDT THIS AFTERNOON THROUGH MONDAY
MORNING FOR MNZ079-086>088-094>096.
IA...FLASH FLOOD WATCH FROM 3 PM CDT THIS AFTERNOON THROUGH MONDAY
MORNING FOR IAZ008>011-018-019-029-030.
&&
SHORT TERM...RRS
LONG TERM....RRS
AVIATION...WETENKAMP
HYDROLOGY....RRSHazardous weather outlook, Jun 23, 4:45 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 445 AM CDT SUN JUN 23 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034- 041>044-053>055-061-241100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE- FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 445 AM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR LATE THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY AND TONIGHT. FLOODING WILL CONTINUE ON MANY STREAMS AND RIVERS ACROSS PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THUNDERSTORMS CAPABLE OF PRODUCING MORE HEAVY RAIN ARE EXPECTED TO DEVELOP TODAY...MAINLY THIS AFTERNOON AND EVENING. ANOTHER 1/2 TO 1 INCH OF RAIN IS POSSIBLE TODAY AND TONIGHT...WITH LOCALLY 2 INCHES OR MORE IF THUNDERSTORMS REPEATEDLY TRACK ACROSS THE SAME AREA. A FEW OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS SOUTH OF INTERSTATE 94 MONDAY AFTERNOON AND NIGHT...AND ACROSS THE ENTIRE AREA TUESDAY AFTERNOON AND NIGHT. THE SEVERE RISKS WITH ANY OF THESE STORMS WILL BE HEAVY RAINS CAPABLE OF PRODUCING FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. THUNDERSTORM CHANCES CONTINUE WEDNESDAY INTO SATURDAY. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS FROM WEDNESDAY TO SATURDAY POSE A SEVERE THREAT. AFTERNOON HEAT INDICES IN THE 90S ARE POSSIBLE EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM TODAY THROUGH TUESDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. WIZ017-029-241000- CLARK-TAYLOR- 445 AM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY AND THIS EVENING. THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN ARE EXPECTED TO DEVELOP TODAY...MAINLY THIS AFTERNOON AND EVENING. ONE-HALF TO 1 INCH OF RAIN IS POSSIBLE TODAY AND TONIGHT...WITH LOCALLY 2 INCHES OR MORE IF THUNDERSTORMS REPEATEDLY TRACK ACROSS THE SAME AREA. A FEW OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE AREA TUESDAY AFTERNOON AND NIGHT. THE SEVERE RISKS WITH ANY OF THESE STORMS WILL BE HEAVY RAINS CAPABLE OF PRODUCING FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. THUNDERSTORM CHANCES CONTINUE WEDNESDAY INTO SATURDAY. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS FROM WEDNESDAY TO SATURDAY POSE A SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM TODAY THROUGH TUESDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. RRS
In the hours before
Local storm report, Jun 23, 3:25 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
325 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM FLASH FLOOD GENOA 43.57N 91.23W
06/23/2013 VERNON WI LAW ENFORCEMENT
0324 AM FLOOD CHASEBURG 43.65N 91.10W
06/23/2013 VERNON WI LAW ENFORCEMENT
WATER STILL HIGH NEAR HIGHWAY 162
0324 AM FLOOD READSTOWN 43.45N 90.76W
06/23/2013 VERNON WI LAW ENFORCEMENT
DRAINAGE AREAS INTO KICKAPOO RIVER STILL BANKFUL OR MORE
&&
SHEALocal storm report, Jun 23, 3:28 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
328 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM FLASH FLOOD WAUKON 43.27N 91.48W
06/23/2013 ALLAMAKEE IA LAW ENFORCEMENT
WIDESPREAD FLASH FLOODING IN ALL AREAS OF COUNTY.
DISPATCHERS BUSY WORKING INCIDENTS.
&&
SHEALocal storm report, Jun 23, 3:46 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
346 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HEAVY RAIN 3 E WHALAN 43.73N 91.87W
06/23/2013 M4.25 INCH FILLMORE MN FIRE DEPT/RESCUE
0245 AM FLASH FLOOD 3 E WHALAN 43.73N 91.87W
06/23/2013 FILLMORE MN FIRE DEPT/RESCUE
RESCUES WERE NEEDED IN AREA FROM RAPIDLY RISING CREEKS.
&&
SHEALocal storm report, Jun 23, 4:18 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
418 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL ROCHESTER 44.01N 92.48W
06/22/2013 M0.25 INCH OLMSTED MN EMERGENCY MNGR
0635 PM HAIL DECORAH 43.31N 91.79W
06/22/2013 M0.25 INCH WINNESHIEK IA TRAINED SPOTTER
0700 PM HEAVY RAIN BUFFALO 44.22N 91.87W
06/22/2013 M2.00 INCH WABASHA WI PUBLIC
0930 PM HEAVY RAIN MOUNT ZION 43.26N 90.73W
06/22/2013 M1.40 INCH CRAWFORD WI CO-OP OBSERVER
SINCE 7PM
0930 PM HEAVY RAIN BIG FLATS 44.12N 89.80W
06/22/2013 M0.85 INCH ADAMS WI TRAINED SPOTTER
FELL IN 10 TO 15 MINUTES
0947 PM FLASH FLOOD 3 NW LONE ROCK 43.22N 90.24W
06/22/2013 RICHLAND WI LAW ENFORCEMENT
COUNTY ROAD JJ BETWEEN GOTHAM AND LONE ROCK GOING UNDER
WATER. HIGHWAY DEPARTMENT CLOSING AREA. COUNTY F NEAR
EXCELSIOR STILL CLOSED FROM EARLIER TODAY.
1031 PM HEAVY RAIN OSAGE 43.28N 92.81W
06/22/2013 M1.90 INCH MITCHELL IA TRAINED SPOTTER
1051 PM FLASH FLOOD 4 SE RICHLAND CENTER 43.30N 90.33W
06/22/2013 RICHLAND WI AMATEUR RADIO
MUD SLIDES AND MORE WATER COMING OVER COUNTY ROADS.
1100 PM FLASH FLOOD 3 NW GOTHAM 43.24N 90.34W
06/22/2013 RICHLAND WI EMERGENCY MNGR
MUDSLIDES ALONG COUNTY ROAD 0
1104 PM FLASH FLOOD CHASEBURG 43.65N 91.10W
06/22/2013 VERNON WI LAW ENFORCEMENT
WATER OVER ROADS ALONG HIGHWAY 162.
1104 PM HEAVY RAIN BOSCOBEL 43.14N 90.70W
06/22/2013 M2.60 INCH GRANT WI ASOS
1106 PM HEAVY RAIN RICHLAND CENTER 43.34N 90.38W
06/22/2013 M2.64 INCH RICHLAND WI AMATEUR RADIO
AT EOC
1106 PM FLASH FLOOD 2 NE MUSCODA 43.21N 90.41W
06/22/2013 RICHLAND WI EMERGENCY MNGR
MUDSLIDES HAVE CLOSED PARTS OF HIGHWAY 60 BETWEEN MUSCODA
AND GOTHAM.
1107 PM FLASH FLOOD GILLINGHAM 43.43N 90.45W
06/22/2013 RICHLAND WI AMATEUR RADIO
WATER OVER SECTIONS OF HIGHWAY 56
1113 PM FLASH FLOOD 5 SSE RICHLAND CENTER 43.27N 90.35W
06/22/2013 RICHLAND WI EMERGENCY MNGR
WATER OVER INTERSECTION OF COUNTY ROADS O AND OO.
IMPASSABLE.
1139 PM HEAVY RAIN RICHLAND CENTER 43.34N 90.38W
06/22/2013 M3.10 INCH RICHLAND WI PUBLIC
1153 PM FLASH FLOOD LYNXVILLE 43.25N 91.05W
06/22/2013 CRAWFORD WI BROADCAST MEDIA
HWY 35 FROM LYNXVILLE TO DE SOTO CLOSED PER STATE PATROL.
RELAYED FROM WKBT.
1155 PM HEAVY RAIN DE SOTO 43.43N 91.20W
06/22/2013 M1.20 INCH VERNON WI TRAINED SPOTTER
1202 AM HEAVY RAIN 2 E DECORAH 43.31N 91.75W
06/23/2013 M2.49 INCH WINNESHIEK IA TRAINED SPOTTER
1204 AM HEAVY RAIN 4 S BLUE RIVER 43.13N 90.57W
06/23/2013 M5.20 INCH GRANT WI TRAINED SPOTTER
1213 AM FLASH FLOOD HOUSTON 43.76N 91.57W
06/23/2013 HOUSTON MN LAW ENFORCEMENT
SOME ROADS NEARBY HAVE BECOME IMPASSABLE FROM FLOOD
WATERS.
1214 AM FLASH FLOOD 4 SE MINNEISKA 44.15N 91.81W
06/23/2013 WINONA MN LAW ENFORCEMENT
MUD SLIDE ONTO HIGHWAY 61. TREE BLOCKING LANE.
1225 AM FLASH FLOOD LANSING 43.36N 91.23W
06/23/2013 ALLAMAKEE IA LAW ENFORCEMENT
MUDSLIDES IN TOWN
1225 AM FLASH FLOOD 3 S LANSING 43.32N 91.23W
06/23/2013 ALLAMAKEE IA LAW ENFORCEMENT
MUDSLIDE OVER GREAT RIVER ROAD
1225 AM FLASH FLOOD 4 N HARPERS FERRY 43.26N 91.15W
06/23/2013 ALLAMAKEE IA LAW ENFORCEMENT
COUNTY ROAD X52 HAD MUDSLIDES AND FLASH FLOODING
1245 AM HEAVY RAIN ST. ANSGAR 43.38N 92.92W
06/23/2013 M1.10 INCH MITCHELL IA TRAINED SPOTTER
RAINFALL FROM 1215 AM TO 1245 AM.
1250 AM FLASH FLOOD LIME SPRINGS 43.45N 92.28W
06/23/2013 HOWARD IA LAW ENFORCEMENT
WATER OVER ROADS NEAR THE UPPER IOWA RIVER AND OTHER
SMALLER CREEKS
1250 AM FLASH FLOOD SARATOGA 43.36N 92.42W
06/23/2013 HOWARD IA LAW ENFORCEMENT
WATER OVER ROADS NEAR THE UPPER IOWA RIVER AND SMALLER
DRAINAGE AREAS.
0108 AM FLOOD MABEL 43.52N 91.77W
06/23/2013 FILLMORE MN LAW ENFORCEMENT
0108 AM FLASH FLOOD 2 N LANESBORO 43.75N 91.97W
06/23/2013 FILLMORE MN LAW ENFORCEMENT
WATER OVER HIGHWAY 250
0142 AM FLASH FLOOD 7 N PRAIRIE DU CHIEN 43.14N 91.14W
06/23/2013 CRAWFORD WI EMERGENCY MNGR
MUDSLIDES ALONG VARIOUS SPOTS ON HIGHWAY 35
0142 AM FLASH FLOOD 3 NE WAUZEKA 43.12N 90.85W
06/23/2013 CRAWFORD WI EMERGENCY MNGR
HIGHWAY 131 CLOSED DUE TO HIGH WATER
0200 AM FLOOD BLUE RIVER 43.19N 90.57W
06/23/2013 GRANT WI EMERGENCY MNGR
SAND BAGGING OPERATIONS STILL ONGOING
0204 AM FLASH FLOOD CHOICE 43.66N 91.80W
06/23/2013 FILLMORE MN LAW ENFORCEMENT
FAMILY STRANDED DUE TO HIGH WATER ALONG THE SOUTH FORK OF
THE ROOT RIVER. ALSO RELAYED VIA WKBT TELEVISION.
0210 AM HEAVY RAIN PRESTON 43.67N 92.08W
06/23/2013 M2.77 INCH FILLMORE MN TRAINED SPOTTER
SOUTH BRANCH OF THE ROOT RIVER RISING RAPIDLY.
0214 AM FLASH FLOOD LE ROY 43.51N 92.51W
06/23/2013 MOWER MN LAW ENFORCEMENT
WATER OVER HIGHWAY 56 NEAR LE ROY.
0237 AM FLOOD BOSCOBEL 43.14N 90.70W
06/23/2013 GRANT WI EMERGENCY MNGR
650 HOMES IMPACTED BY HIGH WATER LAST 24 HOURS WITH 2
DOZEN FAMILIES MISPLACED. MANY HOMES HAD BASEMENTS FULL
OF WATER OR WATER INTO 1ST LEVEL. MORE DAMAGE EXPECTED
FROM TONIGHTS RAIN AROUND THE AREA OF COUNTY.
0237 AM FLASH FLOOD 3 SE BOSCOBEL 43.11N 90.66W
06/23/2013 GRANT WI EMERGENCY MNGR
RAINFALL OVERNIGHT HAS CAUSED TREMENDOUS DAMAGE TO
INFRASTRUCTURE SOUTH AND EAST OF BOSCOBEL. COUNTY ROADS
MS AND S HAVE LOTS OF WASHOUTS AND BRIDGES BLOWN OUT.
0245 AM FLASH FLOOD 3 E WHALAN 43.73N 91.87W
06/23/2013 FILLMORE MN FIRE DEPT/RESCUE
RESCUES WERE NEEDED IN AREA FROM RAPIDLY RISING CREEKS.
0249 AM FLASH FLOOD 5 NNE CALEDONIA 43.70N 91.46W
06/23/2013 HOUSTON MN LAW ENFORCEMENT
WATER OVER SECTIONS OF HIGHWAY 76
0249 AM FLASH FLOOD SPRING GROVE 43.56N 91.64W
06/23/2013 HOUSTON MN LAW ENFORCEMENT
MUDSLIDE REPORTED JUST OUTSIDE OF TOWN. EVACUATIONS BEING
DONE AT HIDDEN BLUFF CAMPGROUND.
0249 AM FLASH FLOOD HOUSTON 43.76N 91.57W
06/23/2013 HOUSTON MN LAW ENFORCEMENT
WATER OVER AREA ROADS
0300 AM HEAVY RAIN DE SOTO 43.43N 91.20W
06/23/2013 M3.77 INCH VERNON WI TRAINED SPOTTER
0308 AM FLASH FLOOD BLUFFTON 43.40N 91.93W
06/23/2013 WINNESHIEK IA LAW ENFORCEMENT
CAMPGROUND BEING EVACUATED
0308 AM FLASH FLOOD BURR OAK 43.45N 91.88W
06/23/2013 WINNESHIEK IA LAW ENFORCEMENT
RAPIDLY RISING WATER GOING OVER ROADS AND CAUSING
RESIDENCES TO BE STRANDED.
0324 AM FLOOD CHASEBURG 43.65N 91.10W
06/23/2013 VERNON WI LAW ENFORCEMENT
WATER STILL HIGH NEAR HIGHWAY 162
0324 AM FLASH FLOOD GENOA 43.57N 91.23W
06/23/2013 VERNON WI LAW ENFORCEMENT
0324 AM FLOOD READSTOWN 43.45N 90.76W
06/23/2013 VERNON WI LAW ENFORCEMENT
DRAINAGE AREAS INTO KICKAPOO RIVER STILL BANKFUL OR MORE
0327 AM FLASH FLOOD WAUKON 43.27N 91.48W
06/23/2013 ALLAMAKEE IA LAW ENFORCEMENT
WIDESPREAD FLASH FLOODING IN ALL AREAS OF COUNTY.
DISPATCHERS BUSY WORKING INCIDENTS.
0345 AM HEAVY RAIN 3 E WHALAN 43.73N 91.87W
06/23/2013 M4.25 INCH FILLMORE MN FIRE DEPT/RESCUE
&&
SHEASpecial weather statement, Jun 23, 4:40 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 440 AM CDT SUN JUN 23 2013 IAZ008-018-MNZ086-094-231100- DODGE-FLOYD-MITCHELL-MOWER- 440 AM CDT SUN JUN 23 2013 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING DODGE...FLOYD... MITCHELL AND MOWER COUNTIES... A LINE OF THUNDERSTORMS WITH GUSTY WIND...HEAVY RAIN AND LIGHTNING IS APPROACHING THE INTERSTATE 35 AREA. THIS LINE COULD REACH DODGE AND MOWER COUNTIES...INCLUDING THE CITY OF AUSTIN...AROUND 630 AM. MAKE SURE YOU STAY OR MOVE INDOORS AS THE STORMS COME IN. HEAVY RAIN WITH THESE STORMS COULD RENEW FLOODING THAT WE EXPERIENCED OVERNIGHT. SHEA
Local storm report, Jun 23, 5:27 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
527 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM HEAVY RAIN FOUNTAIN CITY 44.12N 91.70W
06/23/2013 M3.05 INCH BUFFALO WI CO-OP OBSERVER
AT LOCK AND DAM 5A
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:09 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 66 min |
| Jun 22, 7:42 PM CDT | Flash Flood Warning | ARX | Winona | 6 hr |
| Jun 22, 9:42 PM CDT | Areal Flood Advisory | ARX | Houston | 4 hr |
| Jun 22, 10:17 PM CDT | Flash Flood Warning | ARX | Houston | 4 hr |
| Jun 22, 11:33 PM CDT | Flash Flood Warning | ARX | Fillmore, Houston, Mower | 3 hr |
| Jun 23, 2:24 AM CDT | Flash Flood Warning | ARX | Fillmore, Houston, Mower | 5 hr |
| Jun 23, 2:41 AM CDT | River Flood Warning | ARX | Fillmore, Houston | 31 hr |
| Jun 23, 3:45 AM CDT | Flash Flood Watch | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 3 days |
| Jun 23, 4:22 AM CDT | River Flood Warning | ARX | Houston | 69 hr |
| Jun 23, 6:51 AM CDT | Areal Flood Warning | ARX | Fillmore, Houston | 6 hr |
| Jun 23, 1:49 PM CDT | Areal Flood Warning | ARX | Fillmore, Houston | 12 hr |
Nearby
River Flood Warnings in Minnesota, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.